MathSciNet Relay Station
MathSciNet bibliographic data
MR285177 (44 #2400) 73.35
Teodorescu, P. P. Stress functions in elastodynamics. (Romanian) An. Univ. Bucureşti Mat.-Mec. 19 1970 no. 1, 145–158.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement